Rocky Mountain Journal of Mathematics

Simple Models for Avian Influenza

Xingyang Ye and Xuepeng Li

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 38, Number 5 (2008), 1813-1828.

First available in Project Euclid: 22 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34D23: Global stability 92D30: Epidemiology

Avian influenza epidemic model global stability


Ye, Xingyang; Li, Xuepeng. Simple Models for Avian Influenza. Rocky Mountain J. Math. 38 (2008), no. 5, 1813--1828. doi:10.1216/RMJ-2008-38-5-1813.

Export citation


  • Julien Arino, F. Brauer, P. van den Driessche, James Watmough and Jianhong Wu, Simple models for containment of a pandemic, J. Roy. Soc. Interface 3 (2006), 453-457.
  • R.D. Balicer, M. Huerta, N. Davidovitch and I. Grotto, Cost-benefit of stockpiling drugs for influenza pandemic, Emerging Infectious Disease 11 (2005), 1280-1282.
  • Junjie Chen, Stability of SIRI epidemic models with constant immigration, J. Math. Biol. 19 (2004), 310-316 (in Chinese).
  • N.M. Ferguson, D.A.T. Cummings, S. Cauchemez, C. Fraser, S. Riley, A. Meeyai, S. Iamsirithaworn and D.S. Burke, Strategies for containing an emerging influenza pandemic in Southeast Asia, Nature 437 (2005), 209-214.
  • R. Gani, H. Hughes, T. Griffin, J. Medlock and S. Leach, Potential impact of antiviral use on hospitalizations during influenza pandemic, Emerging Infectious Disease 11 (2005), 1355-1362.
  • H.W. Hethcote, Ma Zhien and Liao Shengbing, Effects of quarantine in six endemic models for infectious diseases, Math. Biosci. 180 (2002), 141-160.
  • Guihua Li, The study and computer simulations on an epidemical model, Masters thesis, Zhongbei University, 2005.
  • I.M.W. Longini, D.A.T. Cummings and M.E. Halloran, Containing pandemic influenza at the source, Science 309 (2005), 1083-1087.